# SDR AALA20100105TUL02

- Difficulty date: January 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 56,380 hours, 23,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AT TERMINATION POINT JUST AFT OF FRAME 1418.  REMOVED CRACKED SECTION OF LONGERON AND INSTALLED SPLICE PER AARD 53-30-00-2.
